# SDR CA120209003

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 3,578 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Failed
- Location: Magneto
- Part time: 198 hours
- Component: Magneto, Lyc
- Component part number: 1034929001
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) BREAKER POINT POPPED MAGNETO.
